MAUDE Adverse Event Report: QUEST MEDICAL, INC. PERFECTCUT ROTATING AORTIC PUNCH

QUEST MEDICAL, INC. PERFECTCUT ROTATING AORTIC PUNCH
Model Number RCB40
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Quest medical received the suspect medical device on 11/10/2022.After decontamination, the device was tested and was found to engage/disengage as intended.The complaint condition could not be replicated.Quest will continue to monitor complaint trends.
 
Event or Problem Description
It was reported to quest medical by the university of arkansas for medical sciences of an alleged issue with the aortic punch.Allegedly, the punch has several occurences where it got stuck during use and would not release.

Brand Name
PERFECTCUT ROTATING AORTIC PUNCH
Common Device Name
AORTIC PUNCH
Manufacturer (Section D)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer (Section G)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer Contact
brian hedden
1 allentown parkway
allen, TX 75002
9723326311
MDR Report Key15911387
Report Number1649914-2022-00035
Device Sequence Number4384628
Product Code DWS
UDI-Device Identifier10634624324005
UDI-Public10634624324005
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberRCB40
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2022
Initial Report FDA Received Date12/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown